# SDR CA190514021

- Difficulty date: May 14, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 11,612 hours
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Diode
- Condition: Detached
- Location: Rectifier Board
- Part time: 4 hours
- Component: Alternator
- Component part number: DOFF10300BR
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) ALTERNATOR FAILED IN FLIGHT, DIODES BROKE OFF RECTIFIER BOARDS.
